# SDR 99UAL900039

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT. RETURNED TO FIELD. *S/D*  OVERBOARD EXHAUST VALVE FAILED.  REPLACED OVERBOARD EXHAUST VALVE.  AIRCRAFT PRESSURIZED NORMALLY.  NO ADDITIONAL WRITE-UPS FOR EQUIPMENT COOLING OR PRESSURIZATION.
